# SDR IPXA2016082107275

- Difficulty date: August 11, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 16,539 hours, 10,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B5377412620490
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, MAIN CABIN SEAT TRACK ADAPTER AT 4H FRAME 38 CRACKED.  R & R ADAPTER IAW SRM 51-40-21.
